MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT+ DR DUAL-CHAMBER ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented in clinic.Upon interrogation, the implantable cardioverter-defibrillator was found in backup vvi mode.The physician noted that prior to this clinical visit, he programmed all of the device's tachy therapies permanently off and was waiting for the battery to deplete because ¿the patient's heart conditioned had improved, and he no longer needed the device.¿ it was unconfirmed whether the device's battery was at end-of-life (eol) when the backup vvi mode was triggered.The patient had no adverse effects from this, and both the patient and doctor chose to leave the device therapy off and leaving the device in backup vvi mode.

Brand Name
CURRENT+ DR DUAL-CHAMBER ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9581127
Report Number2017865-2020-00398
Device Sequence Number3244775
Product Code NVZ
UDI-Device Identifier05414734503723
UDI-Public05414734503723
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2010
Device Model NumberCD2211-36
Device Lot Number2816942
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR